# SDR RRXA001068

- Difficulty date: October 14, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 90,527 hours, 28,852 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 57146965529
- Part serial: 9061
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR STRUT HAS 1 INCH CRACK ON THE OUTER CYLINDER, AT TOP AFT.  REMOVED AND REPLACED NOSE LANDING GEAR STRUT IAW DC8 M/M 32-21-1.  RIGGED NOSE GEAR GROUND SHIFT MECHANISM IAW DC8 M/M 32-23-1, RIGGED NOSE STEERING IAW DC8 M/M 32-51-0.  PERFORMED GEAR SWING IAW DC8 M/M 32-30-0.  LEAK AND OPS CHECKED GOOD IAW DC8 M/M 32-21-1, 32-23-1, 32-50-0 AND 32-30-0.
